Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 29, 2014, 7:22 AM EDT for Gilmer County, Pickens County, Georgia. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2014, 7:22 AM EDT (11:22 UTC)
- Expired
- Apr 29, 2014, 8:30 AM EDT
- In force
- 68 min
- Issued by
- NWS Atlanta, GA
Counties Gilmer County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1978 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
552
WWUS82 KFFC 291122
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT TUE APR 29 2014
GAZ007-013-014-291230-
722 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...DAWSON
AND GILMER COUNTIES UNTIL 830 AM EDT...
AT 720 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEAR ROUNDTOP TO
NEAR TALMADGE... AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 40 MPH AND LOCALLY HEAVY RAIN ARE LIKELY AS THIS LINE
OF STORMS MOVE ACROSS PARTS OF PICKENS...DAWSON AND GILMER COUNTIES
THROUGH 800 AM EDT. BRIEF PONDING OF WATER ON ROADS IS LIKELY.
&&
LAT...LON 3473 8426 3467 8425 3463 8419 3454 8419
3451 8415 3437 8447 3438 8448 3438 8458
3441 8459 3441 8463 3448 8462 3470 8465
3481 8431
TIME...MOT...LOC 1120Z 243DEG 29KT 3461 8452 3452 8449
3442 8452
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 29, 4:08 AM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 29, 4:08 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 AM EDT TUE APR 29 2014 .SHORT TERM /TODAY THROUGH WEDNESDAY/... BROAD CLOSED UPPER LOW OVER THE MID WEST WILL PERSIST THROUGH THE PERIOD. THE CYCLONIC UPPER FLOW WILL SEND SEVERAL SHORT WAVES THROUGH THE SOUTHEAST STATES THROUGH WEDNESDAY WITH PERIODS OF SHOWERS AND THUNDERSTORMS. TIMING OF THESE WAVES IS DIFFICULT...AND THERE ARE ALSO UNCERTAINTIES CONCERNING THE EVOLUTION OF CURRENT CONVECTION. THERE MAY BE A BRIEF BREAK AFTER THIS MORNINGS ACTIVITY WITH REDEVELOPMENT EXPECTED THIS AFTERNOON AND EVENING. HAVE GENERALLY KEPT POPS HIGH ACROSS MUCH OF THE CWA. THE SURFACE FRONT MAY DRIFT INTO NORTHWEST GA ON WEDNESDAY. HAVE SHOWN SOME DECREASE IN POPS ACROSS THE NORTHWEST ON WEDNESDAY...BUT ONLY A FEW DEGREES OFF THE AFTERNOON MAX TEMPERATURES. 41 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... COLD FRONT EXPECTED TO EXIT THE AREA LATE WEDNESDAY NIGHT..ENDING THUNDERSTORM CHANCES. THE DIFFICULTY THEN BECOMES THE SW UPPER FLOW CONTINUES THRU ABOUT 12Z SAT WITH POTENTIAL FOR MAINLY LIGHT SHOWER CHANCES OVER MAINLY CENTRAL GA AS SOME LESSER MOISTURE MOVES THROUGH THE FLOW. AFTER 12Z SAT THE UPPER TROUGH MOVES ACROSS THE AREA WITH A DRY FORECAST FOR THE REST OF THE LONG TERM. TEMPERATURES WILL TRANSITION TO BELOW NORMAL AT THE START OF THE LONG TERM THEN BACK TO NORMAL ON SATURDAY AND THEN ABOVE NORMAL THE REST OF THE LONG TERM. BDL && .HYDROLOGY... A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT HIGHLIGHTING THE IMPACTS OF 2 TO 4 INCHES IN NORTH GA TO 1 TO 2 INCHES CENTRAL GA. ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. THESE RAINFALL AMOUNTS SHOULD CAUSE WIDESPREAD MINOR AREAL AND RIVER FLOODING. THE GREATEST FLASH FLOOD THREAT WILL BE IN NORTH GA IN URBAN AREAS AND IN ROLLING HILLS OR MOUNTAINOUS TERRAINS WITH HIGH RAINFALL RATES. MOST STREAMFLOWS ARE RUNNING NEAR NORMAL NORTH GA TO WELL ABOVE NORMAL CENTRAL GA. && .AVIATION... 06Z UPDATE... MAIN LINE OF THUNDERSTORMS SHOULD IMPACT THE ATLANTA AREA TAF SITES AROUND 09Z WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. THERE COULD BE A SLIGHT BREAK LATE MORNING AFTER THE INITIAL LINE MOVES THROUGH BUT TIMING OF INDIVIUAL WAVES IS DIFFICULT. EXPECT TODAY WILL CONTINUE TO BE ANOTHER ACTIVE WEATHER DAY WITH VSBYS/CIGS IMPACTED BY WIDESPREAD THUNDERSTORMS. WINDS MAY VARY AROUND 180 WITH OCCASIONAL GUSTS ESPECIALLY IN THUNDERSTORMS. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 66 79 55 / 90 80 90 60 ATLANTA 80 66 75 54 / 90 80 90 20 BLAIRSVILLE 76 61 70 49 / 90 90 90 20 CARTERSVILLE 80 64 74 50 / 90 90 90 20 COLUMBUS 83 67 78 57 / 90 70 90 40 GAINESVILLE 77 65 73 53 / 90 90 90 20 MACON 82 69 81 58 / 80 60 80 60 ROME 81 64 74 50 / 80 90 80 20 PEACHTREE CITY 82 67 75 53 / 90 80 90 20 VIDALIA 87 69 83 63 / 60 30 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON... DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GWINNETT...HALL...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN... MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...PAULDING... PEACH...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...WEBSTER... WHITE...WHITFIELD. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Apr 29, 5:50 AM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 AM EDT TUE APR 29 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 550 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY AND TONIGHT OVER NORTH AND CENTRAL GEORGIA... ...A FLOOD WATCH CONTINUES THROUGH TONIGHT... .WEATHER HAZARDS EXPECTED... DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND FREQUENT LIGHTNING. MINOR TO POSSIBLE MODERATE RIVER FLOODING WILL CONTINUE. .DISCUSSION... A SLOW MOVING COLD FRONT WILL MOVE INTO FAR NORTHWEST GEORGIA LATE TONIGHT. MODERATE INSTABILITY AND WIND SHEAR WILL ALLOW FOR THE POTENTIAL OF SEVERE THUNDERSTORMS TODAY AND TONIGHT OVER NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MOST LIKELY THREAT. THE MOST LIKELY AREA WILL BE FROM TOWNS TO CARROLL COUNTY AND SOUTH. THE THREAT FOR WIDESPREAD MINOR TO POSSIBLY MODERATE AREAL AND RIVER FLOODING WILL CONTINUE ACROSS THE AREA THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED. REPORTS OF SEVERE WEATHER CAN BE SUBMITTED THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 29, 4:30 AM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT TUE APR 29 2014
GAZ078-089-090-290930-
430 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 530 AM EDT...
AT 428 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM ABOUT 15 MILES WEST
OF LAKE HARDING TO 20 MILES WEST OF FORT BENNING... AND MOVING EAST
AT 40 MPH.
IN ADDITION TO WIND GUSTS TO 40 MPH AND SMALL HAIL... HEAVY RAIN
COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN
AREAS... HIGHWAYS...STREETS AND UNDERPASSES ACROSS PARTS OF
MUSCOGEE... CHATTAHOOCHEE AND HARRIS COUNTIES.
&&
LAT...LON 3287 8475 3284 8470 3252 8468 3253 8464
3249 8466 3223 8466 3223 8492 3227 8490
3232 8501 3243 8497 3264 8511 3267 8510
3269 8512 3278 8513 3281 8517 3284 8516
3287 8518
TIME...MOT...LOC 0828Z 254DEG 34KT 3264 8535 3246 8525
3226 8528Local storm report, Apr 29, 5:45 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 AM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG MABLETON 33.82N 84.58W
04/29/2014 COBB GA BROADCAST MEDIA
A TREE FELL ON A HOUSE ON CLAXTON COURT.
&&
EVENT NUMBER FFC1400563
DEESELocal storm report, Apr 29, 5:59 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 AM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG 5 N COLUMBUS 32.54N 84.99W
04/29/2014 MUSCOGEE GA 911 CALL CENTER
25 TO 35 TREES REPORTED DOWN ACROSS NORTHEAST COLUMBUS
BY 911 CENTER.
&&
EVENT NUMBER FFC1400564
DEESESpecial weather statement, Apr 29, 6:09 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 AM EDT TUE APR 29 2014
GAZ102>104-291100-
609 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...SUMTER
AND STEWART COUNTIES UNTIL 700 AM EDT...
AT 608 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR OMAHA TO ABOUT
15 MILES SOUTHWEST OF TROUTMAN... AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF
WEBSTER... SUMTER AND STEWART COUNTIES THROUGH 700 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OMAHA...PROVIDENCE
CANYON STATE PARK...SANFORD...CHARLES...WESTVILLE...LUMPKIN...
TROUTMAN...LOUVALE.. .KIMBROUGH...BROOKLYN...RICHLAND...WESTON...
RENFROE... LEVERETTS AND SEMINOLE.
&&
LAT...LON 3187 8435 3195 8444 3191 8446 3192 8492
3217 8504 3223 8497 3224 8492 3223 8463
3213 8452 3213 8444 3217 8442 3216 8419
3223 8418 3223 8414 3219 8413 3217 8403
3192 8392 3191 8433
TIME...MOT...LOC 1008Z 241DEG 38KT 3219 8491 3197 8477
3174 8482Special weather statement, Apr 29, 7:03 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 AM EDT TUE APR 29 2014
GAZ093>095-104>108-291200-
703 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND MODERATE TO
HEAVY RAIN IN WILCOX...SUMTER...PULASKI...PEACH...MACON...
CRISP...DOOLY AND HOUSTON COUNTIES UNTIL 800 AM EDT...
AT 702 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS... WITH THE LEADING EDGE EXTENDING
FROM NEAR HICKS TO ABOUT 15 MILES WEST OF FORT EARLY...AND MOVING
EAST AT 40 MPH.
RAINFALL AMOUNTS OF AROUND 1 TO 2 INCHES ARE POSSIBLE AS THIS AREA
OF SHOWERS AND THUNDERSTORMS SLOWLY MOVE ACROSS WILCOX... SUMTER...
PULASKI...PEACH...MACON...CRISP...DOOLY AND HOUSTON COUNTIES.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.
&&
LAT...LON 3184 8393 3193 8392 3209 8398 3219 8405
3219 8413 3242 8419 3250 8413 3255 8395
3269 8377 3266 8357 3252 8354 3248 8349
3240 8350 3227 8335 3218 8330 3210 8333
3198 8329 3185 8318 3185 8360 3180 8362
TIME...MOT...LOC 1100Z 264DEG 34KT 3248 8400 3221 8398
3191 8411Special weather statement, Apr 29, 7:22 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT TUE APR 29 2014
GAZ007-013-014-291230-
722 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...DAWSON
AND GILMER COUNTIES UNTIL 830 AM EDT...
AT 720 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEAR ROUNDTOP TO
NEAR TALMADGE... AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 40 MPH AND LOCALLY HEAVY RAIN ARE LIKELY AS THIS LINE
OF STORMS MOVE ACROSS PARTS OF PICKENS...DAWSON AND GILMER COUNTIES
THROUGH 800 AM EDT. BRIEF PONDING OF WATER ON ROADS IS LIKELY.
&&
LAT...LON 3473 8426 3467 8425 3463 8419 3454 8419
3451 8415 3437 8447 3438 8448 3438 8458
3441 8459 3441 8463 3448 8462 3470 8465
3481 8431
TIME...MOT...LOC 1120Z 243DEG 29KT 3461 8452 3452 8449
3442 8452The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:58 PM EDT | Special Weather Statement | FFC | Murray | 17 min |
| Apr 28, 9:29 PM EDT | Tornado Warning | FFC | Dade | 31 min |
| Apr 28, 11:15 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 45 min |
| Apr 28, 11:18 PM EDT | Special Weather Statement | FFC | Catoosa | 27 min |
| Apr 29, 2:29 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 46 min |
| Apr 29, 3:09 AM EDT | Special Weather Statement | FFC | Carroll | 51 min |
| Apr 29, 3:24 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 51 min |
| Apr 29, 3:34 AM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 6 hr |
| Apr 29, 4:06 AM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 24 min |
| Apr 29, 4:10 AM EDT | Special Weather Statement | FFC | Heard | 50 min |
| Apr 29, 4:30 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 60 min |
| Apr 29, 5:01 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 44 min |
| Apr 29, 5:03 AM EDT | Tornado Warning | FFC | Harris, Muscogee | 42 min |
| Apr 29, 6:09 AM EDT | Special Weather Statement | FFC | Stewart, Sumter, Webster | 51 min |
| Apr 29, 7:03 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 57 min |
| Apr 29, 8:03 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 57 min |
| Apr 29, 9:04 AM EDT | Special Weather Statement | FFC | Dodge, Laurens, Wilcox | 56 min |
| Apr 29, 9:15 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 30 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.